Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking advair, levothyroxin and dilizen for COPD. Why am I having blurred vision and slight balance problems?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
COPD, on Singular & Advair. Levothyroxin , Dilizen, Clonidine, Furosemide for Hypertension (controlled) 10mg Simvastatin. I have a abdominal Hernia. I have some blurred vision and slight balance problem, which started yesterday..
Posted Sun, 29 Dec 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 34 minutes later
Brief Answer: IT MAY BE RELATED TO CLONIDINE. Detailed Answer: Hello, Welcome to Health care Magic Iam Dr. DADAPEER K an Ophthalmologist and I answer health problems related to eye. It seems from the history that you are having blurred vision and slight balance problem since yesterday. You are on treatment for COPD, thyroid problem and hypertension by clonidine, Furosemide and lipid lowering drug Simvastatin. First thing I will consider is side effect or adverse effect of any of the above mentioned drug. Of all the above drugs Clonidine is known to cause adverse effect of dizziness or balance problem and blurred vision. The second thing i would like to consider is transient ischaemic attacks because of age related atherosclerosis involving the carotid arteries. Hence I advice you to consult your doctor to rule out this as a adverse effect to clonidine and to rule out transient ischemic attack. Hope the information helps. With regards Dr DADAPEER K
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor